A note on the split common fixed-point problem for quasi-nonexpansive operators

Abstract : Based on the very recent work by Censor and Segal (2009), and inspired by Xu (2006), Zhao and Yang (2005) , and Bauschke and Combettes (2001), we introduce and analyze an algorithm for solving the split common fixed-point problem for the wide class of quasi-nonexpansive operators in Hilbert spaces. Our results improve and develop previously discussed feasibility problems and related algorithms.
Document type :
Journal articles
Complete list of metadatas

https://hal.univ-antilles.fr/hal-00776645
Contributor : Pamphile Isch <>
Submitted on : Tuesday, January 15, 2013 - 8:33:28 PM
Last modification on : Wednesday, July 18, 2018 - 8:11:27 PM

Identifiers

Collections

Citation

Abdellatif Moudafi. A note on the split common fixed-point problem for quasi-nonexpansive operators. Nonlinear Analysis: Theory, Methods and Applications, Elsevier, 2011, 74 (12), pp.4083-4087. ⟨10.1016/j.na.2011.03.041⟩. ⟨hal-00776645⟩

Share

Metrics

Record views

412